# SDR 99UAL900158

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Engine: Ge CFM56*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EXPERIENCED POWER SURGES.  *S/D*  ACCOMPLISHED ENGINE BORESCOPE AND TROUBLESHOOTING FOUND VARIABLE STATOR VANES (VSV) OUT OF RIG, NO LIMITING DEFECTS NOTED IN GAS PATH AND VSV'S WERE PROPERLY RIGGED PER MAINTENANCE MANUAL.  OPS CHECK OK.
